Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




33 Publications

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics 15, no. 2 (2018): 1311–34. https://doi.org/10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli, Franco, Francesco Russo, and Giovanni A Zanco. “Infinite-Dimensional Calculus under Weak Spatial Regularity of the Processes.” Journal of Theoretical Probability 31, no. 2 (2018): 789–826. https://doi.org/10.1007/s10959-016-0724-2.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, Patrik, and Peter Nejjar. “Fluctuations of the Competition Interface in Presence of Shocks.” Revista Latino-Americana de Probabilidade e Estatística 9 (2017): 299–325.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser, Mate, Arnulf Jentzen, and Diyora Salimova. “On Stochastic Differential Equations with Arbitrarily Slow Convergence Rates for Strong Approximation in Two Space Dimensions.” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473, no. 2207 (2017). https://doi.org/10.1098/rspa.2017.0104.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” Mathematics of Computation 86, no. 307 (2017): 2373–97. https://doi.org/10.1090/mcom/3201.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas, Jan. “Entropic Ricci Curvature for Discrete Spaces.” In Modern Approaches to Discrete Curvature, edited by Laurent Najman and Pascal Romon, 2184:159–74. Lecture Notes in Mathematics. Springer, 2017. https://doi.org/10.1007/978-3-319-58002-9_5.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
Carlen, Eric, and Jan Maas. “Gradient Flow and Entropy Inequalities for Quantum Markov Semigroups with Detailed Balance.” Journal of Functional Analysis 273, no. 5 (2017): 1810–69. https://doi.org/10.1016/j.jfa.2017.05.003.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
Maas, Jan, Martin Rumpf, and Stefan Simon. “Transport Based Image Morphing with Intensity Modulation.” edited by François Lauze, Yiqiu Dong, and Anders Bjorholm Dahl, 10302:563–77. Springer, 2017. https://doi.org/10.1007/978-3-319-58771-4_45.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
Maas, Jan, and Daniel Matthes. “Long-Time Behavior of a Finite Volume Discretization for a Fourth Order Diffusion Equation.” Nonlinearity 29, no. 7 (2016): 1992–2023. https://doi.org/10.1088/0951-7715/29/7/1992.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
Fathi, Max, and Jan Maas. “Entropic Ricci Curvature Bounds for Discrete Interacting Systems.” The Annals of Applied Probability 26, no. 3 (2016): 1774–1806. https://doi.org/10.1214/15-AAP1133.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
Erbar, Matthias, Jan Maas, and Prasad Tetali. “Discrete Ricci Curvature Bounds for Bernoulli-Laplace and Random Transposition Models.” Annales de La Faculté Des Sciences de Toulouse 24, no. 4 (2015): 781–800. https://doi.org/10.5802/afst.1464.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
Maas, Jan, Martin Rumpf, Carola Schönlieb, and Stefan Simon. “A Generalized Model for Optimal Transport of Images Including Dissipation and Density Modulation.” ESAIM: Mathematical Modelling and Numerical Analysis 49, no. 6 (2015): 1745–69. https://doi.org/10.1051/m2an/2015043.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
Erbar, Matthias, Jan Maas, and Michiel Renger. “From Large Deviations to Wasserstein Gradient Flows in Multiple Dimensions.” Electronic Communications in Probability 20 (2015). https://doi.org/10.1214/ECP.v20-4315.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed